# SDR MWEA030177

- Difficulty date: April 15, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 40,909 hours, 42,633 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Galley
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DRAIN MASTER HEATER CIRCUIT BREAKERS POPPED.  PERFORMED OPERATIONAL CHECK OF DRAIN MAST HEATER PER MM 30-72-01, RESET CIRCUIT BREAKERS.
